Correction note for ‘The large-maturity smile for the Heston model’
Carole Bernard (),
Zhenyu Cui (),
Martin Forde (),
Antoine Jacquier (),
Don McLeish () and
Aleksandar Mijatović ()
Finance and Stochastics, 2013, vol. 17, issue 1, 223-224
Abstract:
The papers (Forde and Jacquier in Finance Stoch. 15:755–780, 2011 ; Forde et al. in Finance Stoch. 15:781–784, 2011 ) study large-time behaviour of the price process in the Heston model. This note corrects typos in Forde and Jacquier (Finance Stoch. 15:755–780, 2011 ), Forde et al. (Finance Stoch. 15:781–784, 2011 ) and clarifies the proof of Forde et al. (Finance Stoch. 15:781–784, 2011 , Proposition 2.3). Copyright Springer-Verlag 2013
Keywords: Heston model; Tail probabilities; 60G44; 91B70; 91B25; C02; C63; G12; G13 (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-012-0197-9 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:17:y:2013:i:1:p:223-224
Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2
DOI: 10.1007/s00780-012-0197-9
Access Statistics for this article
Finance and Stochastics is currently edited by M. Schweizer
More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().